Orbital approach to microstate free entropy

Fumio Hiai, Takuho Miyamoto, Yoshimichi Ueda

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Motivated by Voiculescu's liberation theory, we introduce the orbital free entropy χorb for non-commutative self-adjoint random variables (also for "hyperfinite random multi-variables"). Besides its basic properties, the relation of χorb with the usual free entropy χ is shown. Moreover, the dimension counterpart δ0,orb of χorb is discussed, and we obtain the relation between δ0,orb and the original free entropy dimension δ0 together with applications to δ0 itself.

Original languageEnglish
Pages (from-to)227-273
Number of pages47
JournalInternational Journal of Mathematics
Volume20
Issue number2
DOIs
Publication statusPublished - Feb 1 2009

Fingerprint

Free Entropy
Random variable

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Orbital approach to microstate free entropy. / Hiai, Fumio; Miyamoto, Takuho; Ueda, Yoshimichi.

In: International Journal of Mathematics, Vol. 20, No. 2, 01.02.2009, p. 227-273.

Research output: Contribution to journalArticle

Hiai, Fumio ; Miyamoto, Takuho ; Ueda, Yoshimichi. / Orbital approach to microstate free entropy. In: International Journal of Mathematics. 2009 ; Vol. 20, No. 2. pp. 227-273.
@article{fe2d7550741f4a8097286e2af9e3216b,
title = "Orbital approach to microstate free entropy",
abstract = "Motivated by Voiculescu's liberation theory, we introduce the orbital free entropy χorb for non-commutative self-adjoint random variables (also for {"}hyperfinite random multi-variables{"}). Besides its basic properties, the relation of χorb with the usual free entropy χ is shown. Moreover, the dimension counterpart δ0,orb of χorb is discussed, and we obtain the relation between δ0,orb and the original free entropy dimension δ0 together with applications to δ0 itself.",
author = "Fumio Hiai and Takuho Miyamoto and Yoshimichi Ueda",
year = "2009",
month = "2",
day = "1",
doi = "10.1142/S0129167X09005261",
language = "English",
volume = "20",
pages = "227--273",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "2",

}

TY - JOUR

T1 - Orbital approach to microstate free entropy

AU - Hiai, Fumio

AU - Miyamoto, Takuho

AU - Ueda, Yoshimichi

PY - 2009/2/1

Y1 - 2009/2/1

N2 - Motivated by Voiculescu's liberation theory, we introduce the orbital free entropy χorb for non-commutative self-adjoint random variables (also for "hyperfinite random multi-variables"). Besides its basic properties, the relation of χorb with the usual free entropy χ is shown. Moreover, the dimension counterpart δ0,orb of χorb is discussed, and we obtain the relation between δ0,orb and the original free entropy dimension δ0 together with applications to δ0 itself.

AB - Motivated by Voiculescu's liberation theory, we introduce the orbital free entropy χorb for non-commutative self-adjoint random variables (also for "hyperfinite random multi-variables"). Besides its basic properties, the relation of χorb with the usual free entropy χ is shown. Moreover, the dimension counterpart δ0,orb of χorb is discussed, and we obtain the relation between δ0,orb and the original free entropy dimension δ0 together with applications to δ0 itself.

UR - http://www.scopus.com/inward/record.url?scp=65249171927&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=65249171927&partnerID=8YFLogxK

U2 - 10.1142/S0129167X09005261

DO - 10.1142/S0129167X09005261

M3 - Article

AN - SCOPUS:65249171927

VL - 20

SP - 227

EP - 273

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 2

ER -